# SDR ASAA2018073125590

- Difficulty date: July 30, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 42,975 hours, 12,901 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AMBER FD FLAG IN CAPTAINS PFD. GROUNDED - YES. PERFORMED LAND VERIFY TEST REF AMM 22-11-00 BITE GROUP 49. NO FAULTS.
